Doctors Lounge - Pharmacy Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Pharmacy Answers List

Forum Name: Pharmacy & Drug Topics

Question: Clenbuterol


 invid - Sat Jun 05, 2004 4:59 pm

Hi guys, I'm interested in taking Clen but I'm sorta afraid of what the side effects might be. Does it do anything to you years later? Is it safe?
 Dr. Tamer Fouad - Sat Jun 05, 2004 7:33 pm

User avatar Invid,
I don't recommend you use this drug. Please check this post about clenbuteral:
Click here!

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us